hi, I always have problems with my blood sugar level. I m using humulin. even though I eat a normal portion of meal, my blood sugar goes up after each meal. but it goes down to normal level after 4-5 hours. it makes me confused because I cant inject more because I will get low, what should I do? answer s very much appreciated, thanks;-)
While it is normal to have a rise in blood sugar level after a meal, excessive rise in blood sugar levels could indicate inappropriate dosage/ timing of injecting the insulin or excessive or inappropriate proportion of carbohydrate in diet. You could start by slightly lowering the carbohydrate and increasing the protein portion of diet. If this does not seem to help, I would suggest consulting your treating endocrinologist for adjustment in dosage/ timing of the insulin.
Hope this is helpful.
what are the food that has high carb? do rice and bread contain large portion of carbs? my doctor never told me about that so I have been living that way for almost 10 years...it s not until now I discovered this "carb counting" thingy...
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.